# SDR CALA2025091608955

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,650 hours, 31,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L FAULT DURING EMERGENCY LIGHT TEST. R & R FWD LT EPSU BATTERY REF AMM 33-51-38. OPS CHECK PASSED. PARTS USED:  18-3351-3-0001, QTY :1
